Articles producció científica> Enginyeria Informàtica i Matemàtiques

ON GENERALIZED SIERPINSKI GRAPHS

  • Identification data

    Identifier: imarina:9295798
  • Authors:

    Alberto Rodriguez-Velazquez, Juan
    David Rodriguez-Bazan, Erick
    Estrada-Moreno, Alejandro
  • Others:

    Author, as appears in the article.: Alberto Rodriguez-Velazquez, Juan; David Rodriguez-Bazan, Erick; Estrada-Moreno, Alejandro;
    Department: Enginyeria Informàtica i Matemàtiques
    URV's Author/s: Estrada Moreno, Alejandro / Rodríguez Velázquez, Juan Alberto
    Keywords: Vertex cover number Sierpi¿ski graphs Sierpiński graphs Sierpi?ski graphs Independence number Domination number Dimension Codes Chromatic number
    Abstract: In this paper we obtain closed formulae for several parameters of generalized Sierpinski graphs S(G, t) in terms of parameters of the base graph G. In particular, we focus on the chromatic, vertex cover, clique and domination numbers.
    Thematic Areas: Mathematics Matemática / probabilidade e estatística Discrete mathematics and combinatorics Ciência da computação Applied mathematics
    licence for use: https://creativecommons.org/licenses/by/3.0/es/
    Author's mail: alejandro.estrada@urv.cat juanalberto.rodriguez@urv.cat
    Author identifier: 0000-0001-9767-2177 0000-0002-9082-7647
    Record's date: 2023-04-29
    Papper version: info:eu-repo/semantics/publishedVersion
    Link to the original source: https://www.dmgt.uz.zgora.pl/publish/volume.php?volume=37_3
    Papper original source: Discussiones Mathematicae Graph Theory. 37 (3): 547-560
    APA: Alberto Rodriguez-Velazquez, Juan; David Rodriguez-Bazan, Erick; Estrada-Moreno, Alejandro; (2017). ON GENERALIZED SIERPINSKI GRAPHS. Discussiones Mathematicae Graph Theory, 37(3), 547-560. DOI: 10.7151/dmgt.1945
    Licence document URL: http://repositori.urv.cat/ca/proteccio-de-dades/
    Article's DOI: 10.7151/dmgt.1945
    Entity: Universitat Rovira i Virgili
    Journal publication year: 2017
    Publication Type: Journal Publications
  • Keywords:

    Applied Mathematics,Discrete Mathematics and Combinatorics,Mathematics
    Vertex cover number
    Sierpi¿ski graphs
    Sierpiński graphs
    Sierpi?ski graphs
    Independence number
    Domination number
    Dimension
    Codes
    Chromatic number
    Mathematics
    Matemática / probabilidade e estatística
    Discrete mathematics and combinatorics
    Ciência da computação
    Applied mathematics
  • Documents:

  • Cerca a google

    Search to google scholar